# SDR IPXA09554935

- Difficulty date: February 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N2503140
- Condition: Damaged
- Location: Bs 1180 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DAMAGE ON I/B FLANGE OF FRAME, BS 1180, STR 15L.  REPAIRED PER ATS EO 09-1511
